Lybrate.com has a number of highly qualified Sexologists in India. You will find Sexologists with more than 41 years of experience on Lybrate.com. You can find Sexologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Diwakar Kaushik
Submit a review for Dr. Diwakar KaushikYour feedback matters!
I'm master bating for the past 7 years daily once. Now I had a relationship with elder lady. When I'm had sex with her I can't stay for more than a seconds and my sperm is like watery. My question is whether I can satisfies my future wife and can I give birth of a child? Please help doctor.
I am 27. I started having tablets to boost sexual performance at the age of 20. I didn't have any sexual problems back then and I had just started to consume it for fun. I also used to consume hard drinks along with the tablets. I had reached a time in my life when I didn't have sex without these tablets. Its been 6 months now I've stopped having them but there has been few problems that I am facing. I firstly don't have morning erections. I have night falls at times. Fast Ejaculation. Erection not as stiff as before. I am also feeling a pimple on one of my Testicle. I'm able to masturbate have sex but things are not the same. I am also feeling no growth in the size of the penis and the size has also reduced. I am also seeing find my penis veins to look weird. I am seeking your help and guidance. Please Help.
Sir. Im unmarried and I have been masturbating from four years. 1 or 2 times a weak. Bt now I got problems. semen get released even I thought sexually. Due to little tighten of penis semen get released. It seams my penis nerves ar very weak and sometime I also feel a light pain around my penis. penis does not get tighten fully and ejaculate very early. Give me solution sir.
I am 20 years male. I have sexual problem that my pennis is not growing, it is very small as children, the skin is not expanding. The whole skin is at the tip of the pennis only. Please tell me the better solution.
I had sex with someone. Repeatedly. After. That I see smegma being deposited under my penis skin. More frequently. I'm worried. Is this any kind of sexual disease. Kindly suggest.
Hi, after over masturbation, I have extra skin on my penis, is there any treatment for this? Or any skin removal surgery so I can get the extra skin removed?
Sir I was masturbating during my teen age time because during the sex time only kiss karne se mera pani bahut jaldi nikalta hai maine pahele Shilajit teblet use Kiya but koi improvement nahi Milla. Mera penis bi sota hai pani bi jaldi niklata hia sex karnyme kush Maja nahi hota hai. Konsa treatment karky thik hojaiga. Thank you sir.
Popping pills is something we cannot do away with completely. But something that should be borne in mind that every drug is used for one of its particular property which is healing, but on the other hand, it also has, almost always, the not-so-nice effects. These side effects could sometimes be as simple as nausea or itching to something as serious as shooting up blood sugar levels.
Talking of side effects, do you know that Viagra was originally used for pulmonary hypertension and its side effect was improved performance in patients with erectile dysfunction (ED)? Viagra thus became the famous magical blue pill for patients with ED. On the other hand, there are quite a few drugs that can lower your libido levels. Listed below are some of the regularly used medicines that can impact your sexual life.
Antihypertensives - Medications that are aimed at reducing blood pressure (diuretics and alpha and beta adrenergic blockers) have a negative effect on the sexual life. Switching drugs after medical consultation is an alternate.
Antidepressants - With depression on the rise, more and more people are prescribed anti-depressants, especially the selective serotonin reuptake inhibitors (SSRIs) and tricyclic antidepressants (TCAs). Both these increase the mood but lower the libido, in up to 50% of the patients. Added amount of cardio workout could be a work-around for patients on SSRIs. Reducing the dose of TCAs could help improve sexual function.
Proscar - Benign prostatic hypertrophy (BPH) is a common condition seen in aging men, and finasteride is used for its treatment. This prevents conversion of testosterone to its active form and thereby reduces sexual function. Surgical correction of BPH could be an alternative.
Antihistamines - Common cold cures like diphenhydramine and chlorpheniramine affect sexual life too. The good news is that these drugs are cleared out of the system within 24 hours and the side effect does not last long either. In patients who might need these chronically, this side effect should be borne in mind.
Anti-seizure drugs - Drug like terbetrol which is used to cure seizure does the same for the sexual act, which is physiologically akin to a seizure -impulse traveling slower along the nerve. If noticed, an alternative medication should be used.
Opioids - For severe chronic pain, Vicodin and OxyContin are used but these reduce testosterone levels and thereby reduce sexual drive too. Use of testosterone creams could be a substitute.
In all these cases, the key is to have a discussion with your doctor as soon as you realize it could be affecting your sex life. If you wish to discuss about any specific problem, you can consult a Sexologist.